# SDR SWIA2020080651638

- Difficulty date: August 6, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N837SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15466
- Aircraft time: 1,794 hours, 1,550 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING CAUTION MESSAGE IN FLIGHT.   FLIGHT 3721,  DURING FURTHER TROUBLSHOOTING FOUND NWS HARNESS TO BE CAUSING A INTERMITTANT NWS CAUTION MESSAGE WHEN THE HARNESS WAS MOVED.  REMOVED AND REPLACED NWS HARNESS IAW AMM. OPS CHECKED GOOD IAW AMM.
